Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The Cauchy relations in a molecular theory of elasticity


Author: Ivar Stakgold
Journal: Quart. Appl. Math. 8 (1950), 169-186
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/36650
MathSciNet review: 36650
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Léon Brillouin, Les Tenseurs en Mécanique et en Élasticité, Dover Publications, New York, N. Y., 1946 (French). MR 0016996
  • [2] M. Born, Atomtheorie des Festen Zustandes, 2nd ed., B. G. Teubner, Leipzig, 1923.
  • [3] H. Poincaré, Leçons sur la théorie de l'élasticité, Georges Carre, Paris, 1892.
  • [4] Paul S. Epstein, On the elastic properties of lattices, Physical Rev. (2) 70 (1946), 915–922. MR 0021835
  • [5] W. Voigt, Lehrbuch der Kristallphysik, B. G. Teubner, Leipzig, 1910.
  • [6] Handbuch der Physik, 2nd ed., Julius Springer, Berlin, 1933.
  • [7] A. E. H. Love, A treatise on the Mathematical Theory of Elasticity, Dover Publications, New York, 1944. Fourth Ed. MR 0010851
  • [8] E. W. Kellerman, The theory of the vibrations of the sodium chloride lattice, Phil. Trans. Roy. Soc. London (A) 238, 513-548 (1940).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/36650
Article copyright: © Copyright 1950 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website